A member asked:

On mini pill (micronor) for 10 mos now. 3 mos ago got period 4 x in 2 mos.( every other wk) last mo. was really light. now light brown period for 3day?

A doctor has provided 1 answer
Dr. Robert Varady answered

Specializes in

Might be normal: I would check a pregnancy test, but it sounds like a normal side effect of the pill. Cycles can be very irregular. If you are seeking regularity and there are no contraindications a BCP containing estrogens might be an option for you

Answered 10/4/2015

3.9k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...